# SDR FDEA201204101333

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER FOUND RT SIDE REAR CENTER SPAR TO REAR SPAR LOWER PANEL CRACKED.    REPAIR CARRIED OUT IAW SRM 55-30-02, FIG 201, REPAIR 2, REV 49.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.  NR 2 ENGINE FIRE DETECTION CONTROL UNIT CARRIED OUT BITE TEST IAW AMM 26-11-02-700-801, REV 72.0.  NR 2 ENGINE GROUND IDLE RUN CARRIED OUT IAW AMM 71-02-03-700-870, REV 72.0 FOUND SATISFACTORY.
